Submit a question to our community and get an answer from real people.
Submit

Whats wrong with me?i have irregular periods sometimes 3+ weeks having them non stop please help!!!!

they have started getting really irregular lately, when i started they were always on the same time same date but this past 6 months they can go for 3 and a 1/2 weeks then maybe 2 days off then i wake up in a pool of blood again i dont know why this could have started im not a sexually active teen and nothing has really changed in the way of health wise or body wise... please help!

Report as

Irregular periods are normal and most people experience them. However, irregular periods can also be caused by underlying health problem like polycystic ovary syndrome that develops in the ovaries. It could also be due to thyroid disorder, which can be tested by talking a blood test to check the levels of thyroid hormones in your blood. It would therefore be good that you visit a doctor for checkup.

Helpful (1) Fun Thanks for voting Comments (2)
Report as
i dont have a thyroid problem have already been checked for that when they were diognosing me with depresshen
Report as
but thanks i will have to wait for a while to be able to go to the doctor i live in a small town and there is only 2 femail doctors hear so the waiting list is upto 2 months but i will go nect time im in the city
Report as
Add a comment...

You need to go to a doctor asap.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

It's perfectly normal. But, if you keep waking up in 'a pool of blood' (Don't exaggerate dear) then, here's a tip, try wearing tampons. But, yeah, if it worries you, then see a doctor, but, if not, then, just forget about it and get used to it.

Helpful Fun Thanks for voting Comments (3)
Report as
i wasnt exaggerateing lately i were night pads everynight but i have a really really heavy flow always have (twin eggs) so i really do wake up soked in blood if i dont set my alarm for every 3 hours i bleed thru and coz in=m on sleeping pills i cant do
Report as
wow...
Report as
yep 2 sometimes 3 ova
Report as
Add a comment...

that is beyond irregular see ur doc tho u said u arnt sexualy active r u on birth control one inpaticular called (depo) depo-prevara is known to cause the type of periods u are decscribing , personal exspirience . SEE A DOC ! by the way poly cyctic ovarian usally has the opposet effect . in that u dont usaly have a period
sry bout my spelling

Helpful Fun Thanks for voting Comments (1)
Report as
i dont have a need for birth control so no i havent started on anything yet i kinda see it as the longer i stay off them the longer i have areson not to have sex
Report as
Add a comment...

Get put on birth control. I had mine for 3 months once and birth control worked

Helpful Fun Thanks for voting Comments (4)
Report as
Oh my gosh how terrible. I hope it wasn't Summer.
Report as
oh that would suck lol im not quite sure on birth control just becouse of the medication im already on i dont think im able to be on the pill
Report as
Nah it was winter. But the only effect it had on my body was I had low iron levels so I was really tired. But I'm all good now
Report as
i wouldnt be able to be on that then
Report as
Add a comment...

Just ask your doctor, they might prescribe birth control or another product but many people experience this.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Birth control pills not only control birth they control your periods. Talk to your doctor you will feel so glad that you did.

Helpful Fun Thanks for voting Comments (3)
Report as
i know everything about birth control pills already its not like i never looked into going on the pill im not ment to be on stuff like that becouse it can effect my meds negitivly
Report as
Is there anyway you could adjust your meds ( get different ones somehow) maybe both of your doctors meds Dr. and box doctor could get together and figure something out?
Report as
nope i cant change my meds they are the only onces that dont give me heart problems
Report as
Add a comment...

one thing is for sure, three weeks on period is not normal! u r loosing more blood than you should. the best thing for you to do right now is go see a doc. she will tell you what is wrong. as far as i know, these things can be controlled with pills. but dont wait too much longer please because its usually supposed to last only two weeks max!!! the doc will know what to do :)

Helpful Fun Thanks for voting Comments (3)
Report as
its hard in the twon that i live in the shortest wait for a doctor is 3 weeks and for the female doctors its up to 2 months
Report as
wow..... im sorry to hear that :/ well have you tried birth control? is there a pharmacist nearby? they can tell you WHEN you must take the tablets. i think that would be the best you can do until you get a doc :/ i hope you do :) just try the birth control for now because it seems like you are loosing allot of blood :(
Report as
i have heart issuess and with my anti-anziotys i cant even take vitamins without doctor permition or i can go into heart faliar or pop an anurisem in my brain.
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches